Alert archive / Illinois / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 83, NWS Chicago, IL

August 12, 2021Kankakee County, Will County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Aug 12, 2021, 2:30 AM CDT for Kankakee County, Will County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2021, 2:30 AM CDT (07:30 UTC)
Expired
Aug 12, 2021, 2:59 AM CDT
In force
29 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kankakee County, IL, Will County, IL

The radar

The Chicago radar (KLOT), 37 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 11, 8:22 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3800 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3800 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
20.7

Open this sounding in Storm Lab

The text

As transmitted.

336 
WUUS53 KLOT 120730
SVRLOT
ILC091-197-120815-
/O.NEW.KLOT.SV.W.0083.210812T0730Z-210812T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
230 AM CDT Thu Aug 12 2021

The National Weather Service in Chicago has issued a

* Severe Thunderstorm Warning for...
  Southern Will County in northeastern Illinois...
  Northern Kankakee County in northeastern Illinois...

* Until 315 AM CDT.

* At 230 AM CDT, a severe thunderstorm was located near Lakewood
  Shores, or near Wilmington, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Joliet, Park Forest, Bourbonnais, Channahon, Steger, Manteno,
  Braidwood, Wilmington, Peotone, Crete, University Park, Manhattan,
  Monee, Beecher, Diamond, Elwood, Lakewood Shores, Grant Park, Essex
  and Godley.

Including the following interstates...
 I-55 between mile markers 235 and 246.
 I-57 between mile markers 318 and 338.

This includes...  Governors State University, Kankakee River State
Park, and Will County Fairgrounds.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4120 8753 4118 8824 4141 8825 4147 8806
      4147 8753
TIME...MOT...LOC 0730Z 263DEG 29KT 4130 8805 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Petr
2 follow-up statements
716 
WWUS53 KLOT 120747
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
247 AM CDT Thu Aug 12 2021

ILC091-197-120815-
/O.CON.KLOT.SV.W.0083.000000T0000Z-210812T0815Z/
Will IL-Kankakee IL-
247 AM CDT Thu Aug 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR SOUTHEASTERN WILL AND NORTHEASTERN KANKAKEE COUNTIES...

At 246 AM CDT, a severe thunderstorm was located over Beecher, or
near Steger, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Park Forest, Steger, Crete, University Park, Monee, Beecher and Grant
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4119 8776 4147 8776 4147 8753 4120 8753
TIME...MOT...LOC 0746Z 267DEG 28KT 4139 8761 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Petr
831 
WWUS53 KLOT 120759
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
259 AM CDT Thu Aug 12 2021

ILC091-197-120809-
/O.CAN.KLOT.SV.W.0083.000000T0000Z-210812T0815Z/
Will IL-Kankakee IL-
259 AM CDT Thu Aug 12 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILL AND
NORTHEASTERN KANKAKEE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Illinois.

LAT...LON 4119 8776 4147 8776 4147 8753 4120 8753
TIME...MOT...LOC 0756Z 263DEG 29KT 4140 8747 

$$

Petr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 11:55 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Aug 11, 11:55 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
1155 PM CDT Wed Aug 11 2021

.SHORT TERM...
330 PM CDT

Through Thursday night...

Primary concern is the intensity, timing and coverage of the line
of severe storms this evening. While there was some reduction in
the insolation today due to lingering cloud cover, we are still
seeing some recovery late this afternoon. KILX 19z sounding
indicated MUCAPEs had increased to 1300 J/kg and will continue
climbing as afternoon heating continues. We also are seeing a bit
of a cap around 850 mb, but additional heating should work to
overcome any warm layer aloft. So assuming sufficient instability
will be present, low level shear profiles are becoming more
favorable for rotating updrafts. SFC-3km SRH is increasing as
well, already around 250 m2/s2. SPC mesoanalysis page is
projecting that to climb over 300 by the time the line of storms
arrives this evening. Timing looks to be slightly delayed from
the timing we had in the morning forecast, with arrival in our NW
counties now closer to 530-6pm. Severe threat will include
widespread damaging winds possibly up to 70 mph, with a few
tornadoes possible. Hail threat will be present, but no
significant hail sizes are anticipated.

Looking ahead, the next main concern will be the severe potential
late Thursday and Thursday evening. Yet another wave of strong to
severe storms is projected to develop across northern Illinois
late in the afternoon ahead of an advancing cold front. Dynamics
and kinematics point toward damaging winds as the primary hazard,
but a few tornadoes will also be possible. Hail threat will be
marginal with Thursday evenings storms.

Heat on Thursday looks to remain below heat advisory levels, and
even today had reduced heat levels from persistent cloud cover.
Will let the current heat advisory ride through expiration today.

Shimon

&&

.LONG TERM...
330 PM CDT

Friday through Wednesday...

The slowly departing cold front will keep chances of showers and
storms in our SE counties on Friday, but they should remain south
of the Chicago Metro area. The storms should remain below severe
levels on Friday, with those chances primarily in southern and
SE Illinois. Precip should depart to the SE by Friday evening,
setting the stage for a pleasant weekend with low heat and
humidity, by August standards.

A shift in the longwave pattern will allow Canadian high pressure
to slowly advance along the northern CONUS, providing northerly
breezes and lowering dewpoints. High temps through the weekend
into Monday look to remain in the upper 70s to lower 80s. A
warming trend will develop on Tuesday and Wednesday as southerly
winds develop on the west side of departing high pressure. A few
showers/storms could bubble up on Tuesday afternoon and again on
Wednesday, but coverage will be isolated for the most part.

Shimon

&&

.AVIATION...
For the 06Z TAFs...

Primary forecast concern remains thunderstorm chances early this
morning and again Thursday afternoon/evening.

There remains a chance for a few thunderstorms early this morning
with new activity developing ahead of a frontal boundary. Low
confidence for coverage with this activity but there is enough
development to include tempo thunder mention for a few hours early
this morning.

Southwest winds will remain gusty into the lower 20 kt range
ahead of these storms and then winds are expected to shift to the
west/northwest as the frontal boundary moves across the area.
Winds will turn back southwesterly by mid Thursday morning with
gusts returning to 20kt through the afternoon. Another frontal
boundary will move across the area Thursday evening shifting winds
to the northwest with winds turning more northerly early Friday
morning. Ahead of this front, there is another chance for
thunderstorms later Thursday afternoon into Thursday evening. Low
confidence for where thunderstorms will develop, which could be
south of the terminals but will continue prob mention for now. cms

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Aug 11, 3:41 PM CDT, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
Issued by National Weather Service Lincoln IL
341 PM CDT Wed Aug 11 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-122045-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
341 PM CDT Wed Aug 11 2021 /441 PM EDT Wed Aug 11 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited Tornado risk.
     Limited hail risk...up to quarter size.
     Elevated damaging wind risk...up to 70 mph.
  Limited Flooding Risk.

DISCUSSION...

Severe thunderstorms will again be possible into this evening, with
organized thunderstorms expect to move southeast from Wisconsin
into the region. The primary threat is expected to be damaging
winds, though isolated large hail and brief tornadoes are also
possible. Locally heavy rainfall will occur with some of these
storms.

Afternoon heat index values may temporarily reach values of 100
to 105 degrees depending on the amount of sunshine in any one area.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Severe Thunderstorm Risk.
  Limited Flooding Risk.
  Elevated Excessive Heat Risk.
Friday...
  Limited Thunderstorm Risk.
Tuesday...
  Limited Thunderstorm Risk.

DISCUSSION:

Scattered thunderstorms are possible Thursday afternoon and
night. A few of these could be severe. Scattered storms will
also be possible south of I-80 on Friday.

.SPOTTER INFORMATION STATEMENT...

 Spotters may be needed this evening, especially north of I-80.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the east southeast at 30 to 45 mph.

LMZ740>745-122045-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
341 PM CDT Wed Aug 11 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.
  Elevated Thunderstorm Risk...with an associated:
     Limited Waterspout Risk.
     Limited Hail Risk...up to quarter size.
     Elevated thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday...
  Limited Severe Thunderstorm Risk.
Friday...
  Limited Thunderstorm Risk.

Shimon

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Aug 11, 9:33 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
933 PM CDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND GST     DUPAGE AIRPORT          41.92N 88.25W
08/11/2021  M56 MPH          DUPAGE             IL   ASOS

            ASOS STATION KDPA DUPAGE AIRPORT REPORTS 56
            MPH GUST.

&&

WSL
Local storm report, Aug 11, 10:45 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1045 PM CDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     1 WSW WEST CHICAGO      41.88N 88.21W
08/11/2021                   DUPAGE             IL   LAW ENFORCEMENT

            LARGE TREE DOWNED IN WEST CHICAGO. TIME
            ESTIMATED BY RADAR.

&&

MTF
Special weather statement, Aug 12, 12:45 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
1245 AM CDT Thu Aug 12 2021

ILZ019-020-120630-
Kendall IL-La Salle IL-
1245 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of southwestern Kendall
and northern La Salle Counties through 130 AM CDT...

At 1245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Newark to near Earlville to near Ladd.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Yorkville, Sheridan, Serena, Newark, Millington, Millbrook, Lisbon,
Plattville, Troy Grove, Triumph, Harding, Wedron, Prairie Center and
Norway.

Including the following interstates...
 I-39 between mile markers 60 and 69.
 I-80 between mile markers 73 and 74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Illinois.

&&

LAT...LON 4157 8889 4162 8838 4150 8834 4136 8917
      4148 8917
TIME...MOT...LOC 0545Z 261DEG 27KT 4151 8862 4151 8887 4141 8919

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Petr
Special weather statement, Aug 12, 1:31 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
131 AM CDT Thu Aug 12 2021

ILZ019-021-032-120715-
Grundy IL-Livingston IL-La Salle IL-
131 AM CDT Thu Aug 12 2021

...Strong thunderstorms will impact portions of northern Livingston,
southern La Salle and southern Grundy Counties through 215 AM CDT...

At 130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dwight to South Streator to near Minonk.
Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Streator, Pontiac, Coal City, Dwight, Diamond, Gardner, Flanagan,
Wenona, Odell, Mazon, South Streator, Braceville, Cullom, Cornell,
Saunemin, South Wilmington, Godley, Ransom, Rutland and Kangley.

Including the following interstate...
 I-55 between mile markers 197 and 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, north central and northeastern Illinois.

&&

LAT...LON 4106 8905 4118 8896 4130 8825 4088 8825
      4087 8893 4093 8893 4093 8905
TIME...MOT...LOC 0630Z 257DEG 36KT 4107 8845 4109 8886 4091 8912

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Petr
Special weather statement, Aug 12, 2:22 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
222 AM CDT Thu Aug 12 2021

ILZ023-107-108-120800-
Eastern Will IL-Southern Will IL-Kankakee IL-
222 AM CDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of southern Will and
northern Kankakee Counties through 300 AM CDT...

At 221 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lakewood Shores, or over Wilmington, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Park Forest, Channahon, Steger, Manteno, Braidwood, Wilmington,
Peotone, Crete, University Park, Manhattan, Monee, Beecher, Diamond,
Elwood, Lakewood Shores, Grant Park, Essex, Godley, Wilton Center and
Symerton.

Including the following interstates...
 I-55 between mile markers 235 and 245.
 I-57 between mile markers 319 and 338.

This includes...  Governors State University, Kankakee River State
Park, and Will County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Illinois.

&&

LAT...LON 4121 8753 4119 8824 4141 8825 4147 8794
      4147 8753
TIME...MOT...LOC 0721Z 262DEG 35KT 4126 8816

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Petr
Special weather statement, Aug 12, 2:27 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
227 AM CDT Thu Aug 12 2021

ILZ105-106-120800-
Southern Cook IL-Northern Will IL-
227 AM CDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of northwestern Will
and south central Cook Counties through 300 AM CDT...

At 227 AM CDT, Doppler radar was tracking a strong thunderstorm over
Plainfield, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Joliet, Bolingbrook, Orland Park, Tinley Park, Romeoville,
Plainfield, Lockport, New Lenox, Homer Glen, Lemont, Crest Hill,
Orland Hills, Palos Park, Fairmont and Crystal Lawns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Illinois.

&&

LAT...LON 4156 8782 4156 8822 4164 8822 4169 8801
      4169 8796 4170 8795 4168 8786
TIME...MOT...LOC 0727Z 265DEG 33KT 4160 8815

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kluber

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:57 PM CDTSevere Thunderstorm WarningLOTDuPage, Kane48 min
Aug 11, 9:43 PM CDTSevere Thunderstorm WarningLOTCook, DuPage26 min
Aug 12, 12:45 AM CDTSpecial Weather StatementLOTKendall45 min
Aug 12, 1:31 AM CDTSpecial Weather StatementLOTLivingston44 min
Aug 12, 2:13 AM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Kankakee, Livingston47 min
Aug 12, 2:22 AM CDTSpecial Weather StatementLOTWill38 min
Aug 12, 2:27 AM CDTSpecial Weather StatementLOTWill33 min
Aug 12, 2:46 AM CDTSpecial Marine WarningLOT89 min
Aug 12, 2:50 AM CDTSpecial Weather StatementLOTLaSalle40 min
Aug 12, 2:55 AM CDTSevere Thunderstorm WarningLOTCook50 min
Aug 12, 3:02 AM CDTSevere Thunderstorm WarningLOTLaSalle43 min
Aug 12, 3:16 AM CDTSpecial Weather StatementLOTGrundy, Kendall, Will44 min
Aug 12, 3:43 AM CDTSpecial Weather StatementLOTDuPage, Kane, Kendall, Will47 min
Aug 12, 3:51 AM CDTSpecial Weather StatementLOTFord, Iroquois39 min
Aug 12, 4:59 AM CDTSpecial Weather StatementLOTLivingston31 min
Aug 12, 8:01 AM CDTSpecial Weather StatementLOTFord29 min
Aug 12, 8:22 AM CDTSevere Thunderstorm WarningLOTFord, Iroquois68 min
Aug 12, 9:27 AM CDTAreal Flood AdvisoryLOTFord2 hr
Aug 12, 9:30 AM CDTSpecial Weather StatementLOTFord45 min
Aug 12, 9:59 AM CDTFlash Flood WarningLOTFord5 hr
Aug 12, 12:01 PM CDTAreal Flood AdvisoryLOTFord4 hr
Aug 12, 12:09 PM CDTSpecial Weather StatementLOTLivingston51 min
Aug 12, 1:09 PM CDTSpecial Weather StatementLOTIroquois51 min
Aug 12, 2:44 PM CDTSmall Craft AdvisoryLOT7 hr
Aug 12, 2:59 PM CDTAreal Flood WarningLOTFord19 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.